# SDR DALA2021022201010

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT ENGINE DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS MAINTENANCE FOUND CORROSION, BURRS, A CRACK AND OUT-OF-SIZE CONDITION WERE FOUND AFFECTING HOLES 1-4, 6-10, 13, 15, 16 & 18, COMMON TO RT WING UPPER SKIN AND FWD DRAG FITTINGS AT OUTER WING RTS UPPER SKIN AND DRAG FITTINGS CRACKED AT HOLE 2 AND CORROSION AT HOLES 7, 9 & 13.  REPAIRED PER ERA 590003-14.  (LP 1734063)
